# SDR YENA2023111501375

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 65,423 hours, 23,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SPLICE LOC. BTW FR30 TO FR31 AT LEVEL STR41R IN FWD CARGO COMPARTMENT (CPCP REFER TO THE MPD TASK 532180-01); (RESOLVED ON W/O: 1266781 TASKCARD: NR-00013 ) REMOVED AND REPLACED SPLICE LOC. BTW FR30 TO FR31 AT LEVEL STR41R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11, DWG D53231586 WORK ACCOMPLISHED ON AEROMAN NRC 2023-640714 WO 2023 280/1.'  (CONSIDERED AS A MAJOR REPAIR)
